MathSciNet Relay Station
MathSciNet bibliographic data
MR343659 65N30
Wheeler, Mary Fanett An optimal $L\sb{\infty }$ error estimate for Galerkin approximations to solutions of two-point boundary value problems. SIAM J. Numer. Anal. 10 (1973), 914–917.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement